WHAT ARE DAY NURSE CAPSULES?
Day Nurse Capsules provide relief from daytime symptoms of colds, chills and influenza. These symptoms include tickly cough, shivers, aches, pains, blocked or runny nose, sore throats and headaches.
Day Nurse capsules contain 500mg paracetamol, 30mg pseudoephedrine hydrochloride and 5mg pholcodine.
Paracetamol works as a painkiller and also reduces body temperature when you have a fever. Pseudoephedrine hydrochloride works as a decongestant which opens up airways thus helping you to breathe more easily. Pholcodine works as a cough suppressant which helps relieve dry and tickly coughs.
Please note: as this medication can contains pseudoephedrine, you will only be allowed to purchase one pack through our service within a certain period of time.
HOW TO TAKE DAY NURSE CAPSULES?
Adults aged 16 and over:- Take 2 capsules with a drink every 4 hours as required during the day.
Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not take more than 3 doses in any 24 hours if you also want to take a night-time dose of a medicine containing paracetamol at bedtime.
Do not take for more than 7 days.
Do not take with any other paracetamol-containing product or with any other flu, cold or decongestant product.
Not to be given to children under 16 years of age.
WHAT ARE SOME OF THE CAUTIONS OF TAKING DAY NURSE CAPSULES?
Do not take Day Nurse capsules if:
- You have had an allergic reaction to any of the ingredients
- You have high blood pressure or heart disease
- You have difficulty breathing or lung problems
- You are taking appetite suppressants or stimulant drugs
- You have had a severe skin rash or blisters in the mouth after taking Day Nurse capsules
- You are pregnant or breastfeeding
Check with your doctor before taking if:
- You have liver problems
- You have an overactive thyroid gland, diabetes, irregular heartbeat, glaucoma, prostrate gland enlargement, psychosis
- You have a history of drug abuse
Day Nurse capsules may interact negatively with some medicines. Therefore, if you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medicine is suitable for you to use.
WHAT ARE SOME OF THE SIDE-EFFECTS OF DAY NURSE CAPSULES?
Like all medications, Day Nurse capsules can cause side-effects, although not all patients will experience these.
The following effects may occur:
- Difficulty sleeping
- Nausea and vomiting
- Dizziness and sweating
- Dry mouth
Stop taking this treatment and tell your doctor if you experience any of the following:
- Allergic reactions
- Difficulty in passing urine
- Breathing problems
- Blurred vision
Further information about side-effects of Day Nurse capsules can be found in the patient information leaflet provided with this treatment.
Store below 25°C. Keep out of reach and sight of children.
For further information, please read the patient information leaflet provided with this product and the product packaging.